Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2014, 11:42 AM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2014, 11:42 AM CDT (16:42 UTC)
- Expired
- Jun 10, 2014, 12:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 10:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
724
WUUS54 KOHX 101642
SVROHX
TNC015-149-101715-
/O.NEW.KOHX.SV.W.0080.140610T1642Z-140610T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1142 AM CDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
NORTHERN CANNON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 1215 PM CDT
* AT 1139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 11 MILES
SOUTHEAST OF MURFREESBORO...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODBURY...BRADYVILLE...READYVILLE...MILTON AND AUBURNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM TUESDAY
EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3573 8642 3596 8623 3596 8616 3595 8616
3596 8615 3596 8602 3588 8592 3569 8619
3570 8619 3570 8622 3569 8624 3566 8624
3564 8626
TIME...MOT...LOC 1642Z 215DEG 29KT 3574 8626
$$
AL1 follow-up statement
159
WWUS54 KOHX 101658
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1158 AM CDT TUE JUN 10 2014
TNC015-149-101715-
/O.CON.KOHX.SV.W.0080.000000T0000Z-140610T1715Z/
RUTHERFORD TN-CANNON TN-
1158 AM CDT TUE JUN 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN CANNON AND EAST CENTRAL RUTHERFORD COUNTIES...
AT 1153 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BRADYVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODBURY...READYVILLE...MILTON AND AUBURNTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. THE SAFEST PLACE IS
INSIDE A STRONG BUILDING...BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR CENTRAL TENNESSEE.
&&
LAT...LON 3570 8620 3582 8630 3596 8616 3595 8616
3596 8615 3596 8602 3588 8592 3587 8594
TIME...MOT...LOC 1658Z 223DEG 25KT 3580 8618
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:48 AM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 10, 8:48 AM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 848 AM CDT TUE JUN 10 2014 .UPDATE...UPPER LOW POSITIONED OVER NW AR THIS MORNING AND IS MOVING SLOWLY TOWARD THE NNE. DEEP MOISTURE FETCH IS EVIDENT TOWARD THE SOUTHEAST OF THE LOW AND EXTENDS FROM SW LOUISIANA NE TOWARD SW MIDDLE TN. GIVEN THE TRACK OF THE LOW AND THE CURRENT TRAJECTORY OF THE CONVECTION TO OUR SW...SHOWERS AND TSTMS ARE EXPECTED TO OVERSPREAD THE MID STATE TODAY. WITH THE ACTIVITY SPREADING NORTHWARD...SO FAR THERE ARE NO WATCH BOXES TO OUR SOUTH. BUT...GFS ELUDES TOWARD DESTABILIZATION...ESPECIALLY ACROSS NORTHERN AREAS WHERE THE RAINFALL WONT ARRIVE UNTIL A LITTLE LATER THIS MORNING. 850 MB SPEEDS WILL RUN AROUND 25 TO 30 KTS BUT LAPSE RATES REMAIN RATHER LOW. THEREFORE...MAIN THREAT FOR TODAY WILL BE THE DAMAGING WIND THREAT. FLOOD POTENTIAL IS STILL IN LINE ACROSS ROUGHLY OUR SOUTHWESTERN THIRD. 3 HOUR GUIDANCE IS ROUGHLY AROUND 2 INCHES ACROSS THE WATCH AREA. AREAL AVERAGES SHOULD REMAIN BELOW THAT. HOWEVER...ISOLATED TO SCATTERED AREAS COULD SEE CONVECTIVE AMOUNTS THAT REACH OR SURPASS THAT LEVEL. THEREFORE...FLOODING IS STILL A MAJOR CONCERN TODAY. AS FOR HIGH TEMPS...GFS AND NAM SOLUTIONS INDICATE LOW TO MID 70S TEMPS AT 18Z. SINCE HIGH TEMPS ARE JUST A FEW DEGREES ABOVE THAT LEVELS...THE ONLY CHANGE WILL BE TO LOWER TEMPS BY A DEGREE OR TWO ACROSS PORTIONS OF SOUTHERN MIDDLE TN. HRRR SHOWS RAINFALL PREVAILING THROUGH MUCH OF THE DAY ACROSS THE SOUTH SO TEMPS WILL STRUGGLE. UPDATE OUT SHORTLY...ONLY CHANGE WILL BE TO THE TEMPS ACROSS THE SOUTH. && .PREV DISCUSSION... /ISSUED 610 AM CDT TUE JUN 10 2014/ UPDATE... 12Z TAF DISCUSSION. AVIATION... MCS THAT IMPACTED THE AREA YESTERDAY EVENING HAS EXITED THE MID STATE...BUT NEXT MCS MOVING NE ACROSS MISSISSIPPI WILL AFFECT AREA AIRPORTS DURING THE DAY TODAY. CURRENT TIMING OF PRECIPITATION BRINGS SHRA/TSRA AND MVFR/IFR CONDITIONS TO CKV/BNA AROUND 15-16Z...WITH HRRR INDICATING PRECIP CONTINUING THROUGH THE AFTERNOON. ACTIVITY WILL ARRIVE LATER TOWARDS 22Z AT CSV WITH ASSOCIATED MVFR/IFR CONDITIONS. GUSTY AND VARIABLE WINDS WILL BE A CONCERN WITH ANY STRONGER CONVECTION. ADDITIONAL SHRA/TSRA POSSIBLE TUESDAY EVENING/NIGHT. SOUTH WINDS 5-10 KT WITH OCCASIONAL GUSTS UP TO 20 KTS EXPECTED THROUGH THE TAF PERIOD. SHAMBURGER PREV DISCUSSION... /ISSUED 254 AM CDT TUE JUN 10 2014/ DISCUSSION... .FLASH FLOOD POTENTAL REMAINS FOR PARTS OF WEST AND SOUTHWEST MIDDLE TENNESSEE... .POTENTIAL FOR SEVERE STORMS TODAY IN THE MID STATE... STRONG MOISTURE TRANSPORT FROM LOUISIANA INTO MIDDLE TENNESSEE THIS MORNING AND DURING THE DAY AS PRECIPITABLE WATER REMAINS NEAR 2 INCHES IN A VERY DEEP WARM CLOUD DEPTH. FORECAST SOUNDINGS ARE JUICED TO THE HILT...SO WILL CONTINUE THE THREAT FOR FLASH FLOODING IN THE WATCH AREA AS PRECIP EFFICIENCY WILL BE MAXED OUT. AS THE VERTICALLY STACKED UPPER LOW CENTERED OVER EASTERN OKLAHOMA THIS MORNING BEGINS TO LIFT NORTHEAST AND RELATIVELY COOL 500 MBAR TEMPS ALONG WITH SURFACE DEWPOINTS IN THE UPPER 60S THE STAGE WILL BE SET FOR A FEW SEVERE STORMS DESPITE LIMITED HEATING TODAY DUE TO CLOUDS AND RAIN. I EXPECT TO SEE SHOWERS AND A FEW STORMS RETURN TO SOUTHWESTERN MIDDLE TENNESSEE BEFORE 12Z THIS MORNING AND CONTINUE TO WORK UP THROUGH MIDDLE TENNESSEE AS STORMS BECOME MORE NUMEROUS IN WESTERN AREAS DURING THE MORNING AND TRANSLATE EASTWARD. LOOKS TO ME LIKE LATE MORNING AND THROUGH THE AFTERNOON WILL THE BEST TIME FRAME FOR SEVERE STORMS AND HEAVY RAINS HERE IN MIDDLE TENNESSEE BUT SEVERE STORMS AND HEAVY RAINS ARE ALSO POSSIBLE EAST OF INTERSTATE 65 THIS EVENING. DAMAGING WINDS WILL BE THE MAIN THREAT ALONG WITH THE HEAVY RAIN. HIGH TEMPS TODAY WILL BE RETARDED BY CLOUDS AND RAIN. ON WEDNESDAY UPPER LOW OPENS UP AND CONTINUES TO LIFT NORTHEASTWARD ND INTO GREAT LAKES REGION WITH UPPER TROUGH EXTENDING BACK DOWN THROUGH THE OHIO AND TENNESSEE VALLEYS SO LOOK FOR MORE SHOWERS AND STORMS. LOOKS LIKE THERE WILL BE A CHANCE FOR SHOWERS AND STORMS RIGHT ON THROUGH THE WEEKEND AND INTO NEXT WEEK AS WESTERLIES DOMINATE THE PATTERN WITH A CONTINUOUS SUPPLY OF SHORT WAVES. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TNZ023>025- 056>058-060-061-093>095. && 21
Hazardous weather outlook, Jun 10, 5:25 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 525 AM CDT TUE JUN 10 2014 TNZ005>011-026>034-059-062>066-075-077>080-111030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- WILLIAMSON-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 525 AM CDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MIDDLE TENNESSEE TODAY INTO TONIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>058-060-061-093>095-111030- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY-MARSHALL- WAYNE-LAWRENCE-GILES- 525 AM CDT TUE JUN 10 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHWEST MIDDLE TENNESSEE THROUGH TUESDAY EVENING. NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTHWEST MIDDLE TENNESSEE TODAY INTO TONIGHT...WITH HEAVY RAINFALL POSSIBLE AT TIMES. MUCH OF THIS AREA HAS SEEN 6 TO 12 INCHES OF RAIN SO FAR IN JUNE...AND AN ADDITIONAL 2 TO 3 INCHES OF RAIN IS POSSIBLE TODAY INTO TONIGHT. THIS RAINFALL FALLING ON ALREADY SATURATED GROUND MAY RESULT IN MORE FLASH FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE TUESDAY AND TUESDAY NIGHT. SOME STORMS MAY BE STRONG OR SEVERE...WITH DAMAGING WINDS THE MAIN THREAT. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND INTO EARLY NEXT WEEK. ALTHOUGH A FEW ISOLATED STRONG STORMS ARE POSSIBLE...NO WIDESPREAD STRONG OR SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT WIND DAMAGE...HAIL...OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Special weather statement, Jun 10, 10:00 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1000 AM CDT TUE JUN 10 2014
TNZ024-056-101530-
HUMPHREYS-PERRY-
1000 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS AND PERRY COUNTIES...
AT 956 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW JOHNSONVILLE TO
10 MILES NORTH OF LINDEN TO LINDEN...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NEW JOHNSONVILLE...LOBELVILLE...
HURRICANE MILLS...WAVERLY AND MCEWEN.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
LAT...LON 3598 8803 3624 8788 3624 8775 3620 8766
3620 8759 3617 8757 3602 8755 3598 8753
3595 8756 3595 8760 3590 8771 3578 8772
3546 8796 3571 8793 3578 8799 3593 8793
3594 8801
27Special weather statement, Jun 10, 11:10 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1110 AM CDT TUE JUN 10 2014
TNZ057-058-060-101700-
HICKMAN-LEWIS-MAURY-
1110 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...LEWIS AND MAURY
COUNTIES...
AT 1106 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HOHENWALD...MOVING NORTHEAST AT
40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HOHENWALD...KIMMINS...
GORDONSBURG...HAMPSHIRE...WILLIAMSPORT...PRIMM SPRINGS AND SANTA FE.
TORRENTIAL RAINFALL AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3556 8766 3561 8766 3589 8740 3576 8701
3546 8742 3546 8745 3544 8745 3541 8749
3541 8751 3540 8752 3540 8753
ALSpecial weather statement, Jun 10, 11:22 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 AM CDT TUE JUN 10 2014
TNZ062-063-075-101700-
BEDFORD-CANNON-RUTHERFORD-
1122 AM CDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON AND RUTHERFORD
COUNTIES...
AT 1120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING NORTHEAST AT
20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE SHELBYVILLE...DEASON...BELL
BUCKLE...FOSTERVILLE AND CHRISTIANA.
WINDS TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL
RAINFALL THAT COULD LEAD TO PONDING ON ROADWAYS.
LAT...LON 3554 8657 3587 8638 3580 8612 3570 8620
3569 8625 3566 8624 3546 8641
ALThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:17 PM CDT | Special Weather Statement | OHX | Perry | 43 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 39 min |
| Jun 9, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Perry, Wayne | 44 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 32 min |
| Jun 9, 9:21 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Hickman, Marshall, Maury, Williamson | 39 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Hickman, Marshall, Maury, Rutherford and 1 more | 27 min |
| Jun 9, 9:50 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Stewart | 40 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Williamson | 42 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Davidson, Grundy, Rutherford and 3 more | 31 min |
| Jun 9, 10:43 PM CDT | Special Weather Statement | OHX | Davidson, Robertson, Sumner | 47 min |
| Jun 10, 10:00 AM CDT | Special Weather Statement | OHX | Humphreys, Perry | 30 min |
| Jun 10, 10:28 AM CDT | River Flood Advisory | OHX | Perry | 59 hr |
| Jun 10, 11:10 AM CDT | Special Weather Statement | OHX | Hickman, Lewis | 50 min |
| Jun 10, 11:22 AM CDT | Special Weather Statement | OHX | Bedford | 38 min |
| Jun 10, 12:15 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Smith, Wilson | 45 min |
| Jun 10, 12:27 PM CDT | Tornado Warning | OHX | DeKalb | 33 min |
| Jun 10, 12:48 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 42 min |
| Jun 10, 1:25 PM CDT | Special Weather Statement | OHX | Cannon, Coffee | 65 min |
| Jun 10, 1:36 PM CDT | Special Weather Statement | OHX | Overton | 24 min |
| Jun 10, 1:55 PM CDT | Special Weather Statement | OHX | Smith | 35 min |
| Jun 10, 2:04 PM CDT | Special Weather Statement | OHX | Pickett | 26 min |
| Jun 10, 2:06 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Putnam, Smith | 39 min |
| Jun 10, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton, Pickett | 32 min |
| Jun 10, 2:19 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Grundy, Warren | 41 min |
| Jun 10, 2:33 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 27 min |
| Jun 10, 2:35 PM CDT | Severe Thunderstorm Warning | OHX | Clay | 40 min |
| Jun 10, 2:46 PM CDT | Special Weather Statement | OHX | Pickett | 44 min |
| Jun 10, 2:47 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 43 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | OHX | Putnam, White | 33 min |
| Jun 10, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 43 min |
| Jun 10, 3:56 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 19 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.